# SDR UALA2011120906771

- Difficulty date: December 8, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,247 hours, 11,289 cycles
- Engine: Pwa PW4052
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Condition: Failed
- Location: Atc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS BOTH TRANSPONDERS ARE FAULTY.  REPLACED BOTH UPPER AND LOWER ATC ANTENNAS PER MM.  ACCOMPLISHED SYSTEM TEST PER MM. CHECKED OKAY.
